# SDR SWAA2013082619571

- Difficulty date: August 12, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 54,746 hours, 32,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A18104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 WINDOW WEB CRACKED AT STATION 259, STRINGER 8L.  REPAIRED WEB IAW EA.
